Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Unconditional bases and best approximation in Banach spaces


Authors: J. R. Retherford and R. C. James
Journal: Bull. Amer. Math. Soc. 75 (1969), 108-112
DOI: https://doi.org/10.1090/S0002-9904-1969-12163-4
MathSciNet review: 0276735
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. M. Day, Strict convexity and smoothness of normed spaces, Trans Amer. Math. Soc. 78 (1955), 516-528. MR 67351
  • 2. V. N. Nikol'skii, Best approximation and basis in Fréchet spaces, Dokl. Akad. Nauk SSSR 59 (1948), 639-692. (Russian) MR 26243
  • 3. V. N. Nikol'skii, Some questions of best approximation in a function space, Učen, Zap. Kalininsk. Ped. Inst. 16 (1953), 119-160. (Russian) MR 71728
  • 4. J. R. Retherford, On Čebyšev subspaces and unconditional bases in Banach space, Bull. Amer. Math. Soc. 73 (1967), 238-241. MR 208342
  • 5. J. R. Retherford, Schauder bases and best approximation, Collect. Math (to appear). MR 273374
  • 6. I. Singer, On a theorem of I M. Gel'fand, Uspehi Mat. Nauk 17 (1962), no. 1 (103), 169-176. (Russian) MR 133670
  • 7. I. Singer, Baze in spatii Banach III, Stud Cerc. Mat. 15 (1964), 675-679. MR 190710


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12163-4

American Mathematical Society